MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Pain (1994)
Date of Event 12/08/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced mild dysphagia and related pain leading to linx device explant.The linx device was used as part of the anti-reflux procedure.-uneventful anti-reflux procedure and device implant on (b)(6) 2015 by dr.(b)(6).- device explant (b)(6) 2016 due to mild dysphagia and related pain by dr.(b)(6).-device found in correct position/geometry at time of explant.
 
Additional Manufacturer Narrative
-addition to relevant tests/lab data and device available for evaluation? to include device evaluation.-addition to evaluation codes to include (b)(4).
 
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced mild dysphagia and related pain leading to linx device explant.The linx device was used as part of the anti-reflux procedure.-uneventful anti-reflux procedure and device implant on (b)(6) 2015 by dr.(b)(6) at (b)(6) hospital.-device explant (b)(6) 2016 due to mild dysphagia and related pain by dr.(b)(6) at (b)(6) medical center.-device found in correct position/geometry at time of explant.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key6229056
Report Number3008766073-2017-00006
Device Sequence Number13621566
Product Code LEI
UDI-Device Identifier00855106005158
UDI-Public00855106005158
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/17/2018
Device Model NumberLXC14
Device Lot Number7064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/08/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2017
Supplement Report FDA Received Date02/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age45 YR